Main Article Content
Positive semidenite quadratic Hamilton-Poissons systems on the three-dimensional Heisenberg Lie-Poisson space are classified. Stability and integration of each normal form is briefly covered. The relation of these systems to optimal control is also briefly discussed.
How to Cite
Remsing, C., Biggs, R., & Bartlett, C. (2017). A few remarks on quadratic Hamilton-Poisson systems on the Heisenberg Lie-Poisson space. Acta Mathematica Universitatis Comenianae, 86(1), 73-79. Retrieved from http://www.iam.fmph.uniba.sk/amuc/ojs/index.php/amuc/article/view/276/435